# SDR DL72S992125

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B SPAR STIFFENER CRACKED NR 7 SLAT I/B TRACK.  REPAIRED PER  M/M 57-20-21 P 813.
